Volume 7, Issue 3
A Reaction-diffusion System of a Prey with Three Genotypes and a Predator

Zheng Sining

J. Part. Diff. Eq.,7(1994),pp.264-268

Published online: 1994-07

Preview Purchase PDF 0 2236
Export citation
  • Abstract
The global existence and the asymptotic behavior of solutions to a reaction-diffusion system of a prey with three genotypes and a predator are considered. We establish the evolvement of a pure strain. Here an assumption concerning the diffusion is needed.
  • Keywords

Reaction-diffusion system predator-prey model genotype asymptotic behavior

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-7-264, author = {Zheng Sining}, title = {A Reaction-diffusion System of a Prey with Three Genotypes and a Predator}, journal = {Journal of Partial Differential Equations}, year = {1994}, volume = {7}, number = {3}, pages = {264--268}, abstract = { The global existence and the asymptotic behavior of solutions to a reaction-diffusion system of a prey with three genotypes and a predator are considered. We establish the evolvement of a pure strain. Here an assumption concerning the diffusion is needed.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5687.html} }
TY - JOUR T1 - A Reaction-diffusion System of a Prey with Three Genotypes and a Predator AU - Zheng Sining JO - Journal of Partial Differential Equations VL - 3 SP - 264 EP - 268 PY - 1994 DA - 1994/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5687.html KW - Reaction-diffusion system KW - predator-prey model KW - genotype KW - asymptotic behavior AB - The global existence and the asymptotic behavior of solutions to a reaction-diffusion system of a prey with three genotypes and a predator are considered. We establish the evolvement of a pure strain. Here an assumption concerning the diffusion is needed.
Zheng Sining. (1970). A Reaction-diffusion System of a Prey with Three Genotypes and a Predator. Journal of Partial Differential Equations. 7 (3). 264-268. doi:
Copy to clipboard
The citation has been copied to your clipboard